Measures for more quadratic path integrals

Published

Journal Article

We show that the coherent state matrix elements of the quantum mechanical propagator for all quadratic Hamiltonians may be represented as the limit of path integrals with respect to appropriately modified Wiener measures as the associated diffusion constant tends to infinity. © 1983 D. Reidel Publishing Company.

Full Text

Duke Authors

Cited Authors

  • Daubechies, I; Klauder, JR

Published Date

  • May 1, 1983

Published In

Volume / Issue

  • 7 / 3

Start / End Page

  • 229 - 234

Electronic International Standard Serial Number (EISSN)

  • 1573-0530

International Standard Serial Number (ISSN)

  • 0377-9017

Digital Object Identifier (DOI)

  • 10.1007/BF00400438

Citation Source

  • Scopus